# SDR DHL98722002

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DH
- Make and model: Boeing 727228
- Aircraft serial: 19861
- Engine: Pwa JT8D7B
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 6516206
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: D
- Precautionary procedure: A, J, L

## Discrepancy

AFTER LANDING, RIGHT MAIN LANDING GEAR FORWARD TRUNNION SUPPORT FAILED, CAUSING LANDING GEAR TO SEPARATE FROM THE AIRCRAFT.
